Proceedings of the Japan Academy

On an isomorphism of Galois cohomology groups $H^m \left( G, O_k \right)$ of integers in an algebraic number field

Hideo Yokoi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 499-501.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523297

Digital Object Identifier
doi:10.3792/pja/1195523297

Mathematical Reviews number (MathSciNet)
MR0156840

Zentralblatt MATH identifier
0122.04303

Subjects
Primary: 10.65
Secondary: 12.40

Citation

Yokoi, Hideo. On an isomorphism of Galois cohomology groups $H^m \left( G, O_k \right)$ of integers in an algebraic number field. Proc. Japan Acad. 38 (1962), no. 8, 499--501. doi:10.3792/pja/1195523297. https://projecteuclid.org/euclid.pja/1195523297


Export citation

References

  • [1] H. Yokoi: On the Galois eohomology group of the ring of integers in an algebraic number field, forthcoming in Acta Arithmetica.
  • [2] H. Yokoi: On the ring of integers in an algebraic number field as a representation module of Galois group, Nagoya Math. J., 16, 83-90 (1960).
  • [3] C. Chevalley: L'arithmetique dans les algebres des matrices, Actual. Sci. Ind, 323.